# SDR CA080723005

- Difficulty date: July 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,358 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: Z4244120000
- Condition: Frayed
- Location: Elevator Tab
- Part time: 1,899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE WAS DISCOVERED FRAYED DURING REGULARY SCHEDULED MAINT.
